# SDR SIMA20140701001

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 28,315 hours, 20,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT OVER ROW 5 INOPERATIVE.  DEFERRED 2ND CEILING LEVEL FLOOD LIGHT IAW MEL 33-34.  R&R CEILING EMER FLOOD LIGHT LAMP IAW AMM CRJ 33-51-09 OPERATIONS CHECKED GOOD MEL ITEM RESTORED.
